# SDR CA101116005

- Difficulty date: November 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 777233LR
- Aircraft time: 9,538 hours
- Engine: Ge GE90110B1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Smoke
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT HAD ARRIVED AT THE GATE WITH SMOKE COMING FROM THE RIGHT MAIN GEAR.  EMERGENCY EQUIPMENT WERE CALLED BY THE STATION, CREW WERE ADVISED.  ALL INDICATIONS WERE NORMAL IN THE FLIGHT DECK, NO FIRE FOUND, AND MTC DID DETECT SOME RESIDUAL OIL ON THE BRAKES.  CREW WAS ASKED TO FILE AN A.S.R.
